MAUDE Adverse Event Report: DEPUY SPINE INC AEGIS MODULAR SCREWDRIVER

DEPUY SPINE INC AEGIS MODULAR SCREWDRIVER
Model Number 287110550
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2021, the screwdrivers stripped.The surgery was completed with the skyline x15 driver that was in the set.There was no surgical delay.No patient consequence reported.This report is for one (1) aegis modular screwdriver this is report 2 of 2 for complaint (b)(4).

Brand Name
AEGIS MODULAR SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13239510
Report Number1526439-2022-00089
Device Sequence Number11844778
Product Code HXX
UDI-Device Identifier10705034218298
UDI-Public(01)10705034218298
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number287110550
Device Catalogue Number287110550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown